# SDR DALA2016110108040

- Difficulty date: July 11, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK FUEL ACCESS PLATE 520EB.  CORROSION ON COUNTERSINK WAS REMOVED IAW SRM 51-10-04 AND WAS MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES 0.535" 0.554" AND .540" IAW SRM 57-10-01 MAGNETIC DRIPLESS FUEL MEASURING STICK HOUSING WAS INTERCHANGE AT NEW ACCESS PLATE IAW AMM 28-42-01 AND FUEL ACCESS PLATE WAS REPLACED AND P/N WAS VERIFIED WITH IPC 57-23-01.
